Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 33 found articles
 
 
  Invariant Weighted Algebras ℒpw(G)
 
 
Title: Invariant Weighted Algebras ℒpw(G)
Author: Kuznetsova, Yu. N.
Appeared in: Mathematical notes
Paging: Volume 84 (2008) nr. 3-4 pages 529-537
Year: 2008
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands